# SDR SIMA200325304

- Difficulty date: September 1, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER SILL AND INSTALLED A NEW SILL.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 22, 51-40-02 AND EMB REPAIR STATEMENT IC2003-145/0818.  (M)
